NeoCitran Extra Strength Nighttime Total manufacturers, companies, ingredients, composition, doses, indications, usages and lots more!

NeoCitran Extra Strength Nighttime Total Drug Information

NeoCitran Extra Strength Nighttime Total category:

Active ingredients:

NeoCitran Extra Strength Nighttime Total companies and manufacturers:

NeoCitran Extra Strength Nighttime Total forms, composition and dosages:

  • Powder for Solution; Oral; Acetaminophen 650 mg; Chlorpheniramine Maleate 4 mg; Dextromethorphan Hydrobromide 20 mg; Pseudoephedrine Hydrochloride 60 mg

Indications, usages and classification codes:

  • N02BE51 - Acetaminophen (Paracetamol), combinations excluding psycholeptics

PLEASE, BE CAREFUL!
Be sure to consult your doctor before taking any medication!



Copyright © 2020. Catalog.md. All rights reserved. Information on Catalog.md is provided for educational purposes only and is not to be used for medical advice, diagnosis or treatment. Support info@catalog.md.